[Home ] [Archive]    
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 36, Issue 4 (Fall 2018) ::
J Dent Sch GYEAR__, 36(4): 0-0 Back to browse issues page
Restored Primary Molars in a Group of Children Attended the Pediatric Department/ College of Dentistry / University of Baghdad in 2014-2015
Zainab Juma Jafar, Dina Akram *
Abstract:   (467 Views)
This article has no abstract.
     
Type of Study: Original Article | Subject: Special
Received: 2019/02/24 | Accepted: 2019/02/24 | Published: 2019/02/24
Add your comments about this article
Your username or Email:

CAPTCHA


XML     Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Juma Jafar Z, Akram D. Restored Primary Molars in a Group of Children Attended the Pediatric Department/ College of Dentistry / University of Baghdad in 2014-2015 . J Dent Sch. 2018; 36 (4)
URL: http://jds.sbmu.ac.ir/article-1-1712-en.html


Volume 36, Issue 4 (Fall 2018) Back to browse issues page
مجله دانشکده دندانپزشکی دانشگاه علوم پزشکی شهید بهشتی Shahid Beheshti University Dental Journal
Persian site map - English site map - Created in 0.05 seconds with 30 queries by YEKTAWEB 3921